# SDR CA991208040

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain Drive
- Condition: Binding
- Location: Elevator Trim
- Part time: 28,665 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED ELEVATOR TRIM GRINDING AND BINDING IN BOTH MANUAL AND ELECTRIC MODES.  TRIM SYSTEM LUBRICATED AND OPERATED NORMAL.
